# SDR C2XA10CL059

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 19,196 hours, 10,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Dau
- Part number: 7013348948
- Part serial: 02034993
- Condition: Faulty
- Location: Nr 2
- Part time: 18,138 hours, 9,575 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2710 THE CREW REPORTED A BAG SMOKE WARNING MESSAGE ON THE EICAS AFTER APU START.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 DAU AND OPERATIONAL CHECKS WERE GOOD.
